MathSciNet Relay Station
MathSciNet bibliographic data
MR3007925 35Q30 (35B65 76D05)
Gala, Sadek Remarks on regularity criterion for weak solutions to the Navier-Stokes equations in terms of the gradient of the pressure. Appl. Anal. 92 (2013), no. 1, 96–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement